# SDR SWIA202005190783

- Difficulty date: April 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX FLOOR STRUCTURE @ FS310 ATTACHING TO PAX FLOOR KICKPLATE ANGLE (PN SH670-31821-5) HAS CORROSION   (C-CHECK) RO 5/16/2020   REMOVED ANS INSTALLED NEW FWD PAX FLOOR STRUCTURE @ FS310 ATTACHING TO PAX FLOOR KICKPLATE ANGLE IAW CRJ 900 SRM AND BOMBARDIER DWG COMPLIED WITH SKYWEST TASK CARD.
